The exact moments of a ratio of quadratic forms in normal variables

J.R. Magnus

Research output: Contribution to journalArticleProfessional

229 Downloads (Pure)
Original languageEnglish
Pages (from-to)95-109
JournalAnnales d'Économie et de Statistique
Volume4
Publication statusPublished - 1986

Cite this

@article{c6725407ac3c44fdb6d155057757c1c0,
title = "The exact moments of a ratio of quadratic forms in normal variables",
author = "J.R. Magnus",
year = "1986",
language = "English",
volume = "4",
pages = "95--109",
journal = "Annales d'{\'E}conomie et de Statistique",
issn = "0769-489X",
publisher = "Association pour le developpement de la recherche en economie et en statistique",

}

The exact moments of a ratio of quadratic forms in normal variables. / Magnus, J.R.

In: Annales d'Économie et de Statistique, Vol. 4, 1986, p. 95-109.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - The exact moments of a ratio of quadratic forms in normal variables

AU - Magnus, J.R.

PY - 1986

Y1 - 1986

M3 - Article

VL - 4

SP - 95

EP - 109

JO - Annales d'Économie et de Statistique

JF - Annales d'Économie et de Statistique

SN - 0769-489X

ER -